# SDR 20010423CW016

- Difficulty date: April 4, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N5VA
- Make and model: Cessna U206F
- Aircraft serial: U20603223
- Engine: Cont IO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1560014S290
- Part serial: 1Q98
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL RETURN LINE LEAKING THROUGH THE STEEL BRAID.  HOSE IS LESS THAN 3 YEARS OLD, WITH NO VISIBLE DAMAGE.  EVEN THOUGH THIS TYPE HOSE IS APPROVED FOR FUEL, AVIATION FUEL SEEMS TO DETERIOATE IT.  HOSE HAS STEEL BRAID EXTERIOR.
